Nonlocal Fractional Evolution Inclusions of Order α ∈ (1,2)
By Jia Wei He, Yongchun Liang, Bashir Ahmad, Yong Zhou. Mathematics, 2019
87 citations recorded by the source corpus.
This paper studies the existence of mild solutions and the compactness of a set of mild solutions to a nonlocal problem of fractional evolution inclusions of order α ∈ ( 1 , 2 ) . The main tools of our study include the concepts of fractional calculus, multivalued analysis, the cosine family, method of measure of noncompactness, and fixed-point theorem. As an application, we apply the obtained results to a control problem.
Subfields: Applied Mathematics, Modeling and Simulation
View Paper: https://www.semanticscholar.org/paper/4bbb6698bf84132c4e70da6ddd33e504608e9203
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Applied Mathematics
- Kottakkaran Sooppy Nisar
- V. Vijayakumar
- R. Udhayakumar
- Chokkalingam Ravichandran
- S. K. Panda
- Kishor D. Kucche
- W. Kavitha Williams
- M. Mohan Raja
In Modeling and Simulation
- Kottakkaran Sooppy Nisar
- V. Vijayakumar
- R. Udhayakumar
- Chokkalingam Ravichandran
- S. K. Panda
- Kishor D. Kucche
- W. Kavitha Williams
- M. Mohan Raja
Citations in the corpus
- New discussion on approximate controllability results for fractional Sobolev type Volterra‐Fredholm integro‐differential systems of order 1 < r < 2 (2021, background): “The studies about existence and controllability related to fractional evolution system of order 1 𝛼 2 attracted many researchers and one can review the articles [10, 17, 25–33].”
- Existence and controllability of nonlocal mixed Volterra‐Fredholm type fractional delay integro‐differential equations of order 1 < r < 2 (2020, background): “The studies about existence and controllability related to fractional evolution system of order 1 𝛼 2 attracted several authors [8, 31–42].”